# SDR HEEA107332

- Difficulty date: June 24, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 9,232 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Nut
- Part number: AN6289D4
- Condition: Split
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 2 HYDRAULIC LIGHT ILLUMINATED.  RETURNED TO MORGAN CITY.  MAINTENANCE FOUND A JAM NUT ON A FITTING ON THE HYDRAULIC MANIFOLD SPLIT ALLOWING THE PACKING TO UNSEAT UNDER PRESSURE CAUSING THE LOSS OF HYDRAULIC FLUID.  REPLACED  THE NUT AND PACKING.  ALSO REPLACED THE HYDRAULIC PUMP AS A PRECAUTION DUE TO IT RUNNING DRY.
